Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS Nashville, TN

April 16, 2015Hickman County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 16, 2015, 12:23 AM CDT for Hickman County, Tennessee. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 12:23 AM CDT (05:23 UTC)
Expired
Apr 16, 2015, 1:15 AM CDT
In force
52 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Hickman County, TN

The radar

The Nashville radar (KOHX), 105 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 12:24 AM CDTTSTM WND DMG10 Ese Lobelville, TNDELAYED REPORT. HICKMAN COUNTY EMA REPORTED A HOME WAS DAMAGED ON SULPHUR CREEK ROAD IN SOUTHWEST HICKMAN COUNTY.
Apr 16, 12:50 AM CDTHAIL 0.53 N Centerville, TNREPORT FROM MPING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WUUS54 KOHX 160523
SVROHX
TNC081-160615-
/O.NEW.KOHX.SV.W.0036.150416T0523Z-150416T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1223 AM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HICKMAN COUNTY IN MIDDLE TENNESSEE...

* UNTIL 115 AM CDT

* AT 1222 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
  CENTERVILLE...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CENTERVILLE AROUND 1245 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE PINEWOOD...NUNNELLY AND LYLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3571 8771 3573 8773 3588 8771 3595 8760
      3595 8756 3597 8753 3599 8753 3598 8739
      3581 8722 3564 8768 3566 8774 3570 8774
TIME...MOT...LOC 0523Z 239DEG 21KT 3577 8764

HAIL...1.00IN
WIND...60MPH

$$

27
4 follow-up statements
918 
WWUS54 KOHX 160534
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CDT THU APR 16 2015

TNC081-160615-
/O.CON.KOHX.SV.W.0036.000000T0000Z-150416T0615Z/
HICKMAN TN-
1234 AM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HICKMAN COUNTY
UNTIL 115 AM CDT...

AT 1233 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CENTERVILLE...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CENTERVILLE AROUND 1245 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE NUNNELLY AND LYLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3571 8771 3573 8773 3588 8771 3595 8760
      3595 8756 3597 8753 3599 8753 3598 8739
      3581 8722 3564 8768 3566 8774 3570 8774
TIME...MOT...LOC 0534Z 239DEG 21KT 3579 8756

HAIL...1.00IN
WIND...60MPH

$$

27
208 
WWUS54 KOHX 160548
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1248 AM CDT THU APR 16 2015

TNC081-160615-
/O.CON.KOHX.SV.W.0036.000000T0000Z-150416T0615Z/
HICKMAN TN-
1248 AM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HICKMAN COUNTY
UNTIL 115 AM CDT...

AT 1246 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CENTERVILLE...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF HICKMAN
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LYLES AND PRIMM SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3595 8756 3597 8753 3599 8753 3598 8739
      3581 8722 3570 8752 3570 8753 3586 8765
TIME...MOT...LOC 0548Z 248DEG 21KT 3581 8747

HAIL...1.00IN
WIND...60MPH

$$

27
845 
WWUS54 KOHX 160606
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 AM CDT THU APR 16 2015

TNC081-160615-
/O.CON.KOHX.SV.W.0036.000000T0000Z-150416T0615Z/
HICKMAN TN-
106 AM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HICKMAN COUNTY UNTIL 115 AM CDT...

AT 104 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF CENTERVILLE...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN HICKMAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
PRIMM SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3591 8751 3594 8747 3597 8738 3581 8722
      3575 8739
TIME...MOT...LOC 0606Z 248DEG 21KT 3584 8734

HAIL...1.00IN
WIND...60MPH

$$

27
132 
WWUS54 KOHX 160613
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
113 AM CDT THU APR 16 2015

TNC081-160623-
/O.EXP.KOHX.SV.W.0036.000000T0000Z-150416T0615Z/
HICKMAN TN-
113 AM CDT THU APR 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HICKMAN COUNTY
WILL EXPIRE AT 115 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3591 8751 3594 8747 3597 8738 3581 8722
      3575 8739
TIME...MOT...LOC 0613Z 248DEG 21KT 3584 8729

$$
27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 11:57 PM CDT, 26 minutes earlier.

Area forecast discussion, Apr 15, 11:57 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1157 PM CDT WED APR 15 2015

.UPDATE...FOR 06Z AVIATION DISCUSSION.
&&

.AVIATION...06Z AVIATION DISCUSSION.
WITH CONTINUING MOIST AND UNSTABLE AIRMASS IN PLACE THRU 17/06Z...
PINPOINTING ACTUAL DEVELOPMENT/TIMING OF SHWR/TSTM DEVELOPMENT
AFFECTING TAF SITES RATHER UNCERTAIN. EXPECT SEVERAL ADMS THRU
PERIOD...ESPECIALLY FOR CEILING FLUCTUATIONS. PER CURRENT MODEL
CONSENSUS THRU 17/06Z...BELIEVE THAT WITH BUILDING UPPER LEVEL
RIDGING INFLUENCES AND DRY AIR ENTERTAINMENT...THAT CKV SHOULD NOT
EXPERIENCE ANY SIGN PCPN IMPACTS. WITH UPPER LEVEL SHORTWAVE MOVING
ACROSS 16/06Z W -16/18Z E...BELIEVE THAT THIS IS BEST TIME FOR SHWR
TO ISO TSTM DEVELOPMENT. BUILDING UPPER LEVEL RIDGING INFLUENCES
MIGHT HINDER SHWR/TSTM DEVELOPMENT 16/18Z-17/06Z.
&&

.PREV DISCUSSION.../ISSUED 818 PM CDT WED APR 15 2015/

DISCUSSION...
ISOLATED STRONG TO SEVERE ACTIVITY OVER NC MIDDLE TN HAS WEAKENED
OVER THE LAST HALF HOUR. OTW...IMPULSE TO RIDE NORTHEASTWARD AND
ACROSS THE MID STATE OVERNIGHT. PVA IN ADVANCE OF THE IMPULSE IS
ALREADY CREATING SHOWERS AND TSTMS JUST WEST OF THE TN RIVER. THIS
ACTIVITY IS EXPECTED TO HOLD TOGETHER AND INCREASE IN COVERAGE
TONIGHT. LATEST LAPS DATA IS STILL HANGING ON TO SOME ELEVATED
CAPES. HOWEVER...AS EXPECTED THE MAGNITUDE OF CAPE IS ON THE
DOWNSWING. THEREFORE...THE CURRENT FCST APPEARS TO BE GENERALLY
ON TRACK. TSTMS SHOULD BEHAVE OVERNIGHT AND REMAIN BELOW SEVERE
LIMITS. HOWEVER...A FEW STRONG STORMS WILL STILL BE POSSIBLE
ACROSS WESTERN AREAS OVER THE NEXT FEW HOURS.

WILL GO AHEAD AND LOWER POPS ACROSS THE EAST PRIOR TO 06Z. HRRR
SHOWING GOOD COVERAGE AREA WIDE AFTER MIDNIGHT. REMAINDER OF FCST
APPEARS TO BE IN GOOD SHAPE. UPDATE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 740 PM CDT WED APR 15 2015/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
MOIST AND UNSTABLE AIR MASS LOOKS TO CONTINUE TO REMAIN ACROSS MID STATE
THROUGH 16/24Z. CEILINGS WILL VARY FROM VFR TO IFR WITH VCSH POSSIBLE
MAINLY BEFORE 16/15Z WITH VCTS POSSIBLE MAINLY THRU 16/24Z.

PREV DISCUSSION.../ISSUED 211 PM CDT WED APR 15 2015/

DISCUSSION...
NEEDLESS TO SAY AN UNSETTLED STRETCH OF WEATHER COMING UP FOR THE NEXT
SEVERAL DAYS. INITIALLY A SHORT WAVE EXTENDS FROM SOUTHEAST KANSAS
DOWN THROUGH TEXARKANA WILL MOVE THIS WAY TONIGHT WHILE A SURFACE
LOW CENTERED OVER WESTERN ARKANSAS WITH A WARM FRONT DRAPED EASTWARD
ALONG THE MISSISSIPPI...ALABAMA BORDER. FRONT LIFTS NORTHWARD
TONIGHT PLACING MID STATE WELL WITHIN WARM SECTOR BEFORE DAYBREAK
THURSDAY. AM LOOKING FOR INSTABILITY TO INCREASE OVERNIGHT AND
WITH THE APPROACHING SHORT WAVE EXPECT TO SEE SHOWERS AND SCATTERED
THUNDERSTORMS DEVELOP IN NORTHEAST MISSISSIPPI AND SOUTHERN MIDDLE
TENNESSEE AROUND MIDNIGHT AND LIFT NORTHWARD IN THE OVERNIGHT.
THERE COULD BE SOME ISOLATED TO SCATTERED EVENING SHOWERS AND
PERHAPS A THUNDERSTORM OR TWO BUT SHORT WAVE'S GOT TO GET CLOSER
AND WE NEED TO DESTABILIZE WHICH WE WILL SOUTH OF WARM FRONT LATER
TONIGHT. STILL A GOOD CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS
ON THURSDAY AS SHORT WAVE WEAKENS WHILE TRAVERSING THE AREA.

SOUTHWESTERN U.S UPPER LOW IN PLACE ON THURSDAY WITH A SERIES OF
SHORT WAVES EJECTING OVER THE NEXT SEVERAL DAYS BEFORE SOUTHWESTERN
U.S UPPER LOW FINALLY PHASES WITH BUCKLING NORTHERN STREAM WITH A
BROAD UPPER TROUGH RESULTING OVER THE EASTERN HALF OF THE U.S.
FIRST OF NEXT WEEK. MILD TEMPS THROUGH THE WEEKEND THEN COOLER
NIGHTTIME TEMPS MONDAY NIGHT AND AGAIN TUESDAY NIGHT.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Apr 15, 5:07 AM CDT, 19 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CDT WED APR 15 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-161015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
507 AM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS
EVENING ACROSS MIDDLE TN. SOME OF THESE STORMS MAY BECOME STRONG
AT TIMES...ESPECIALLY FOR AREAS SOUTH OF INTERSTATE 40 AND WEST OF
INTERSTATE 24. THE MAIN THREATS WITH THESE STORMS WILL BE STRONG
WIND GUSTS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

27

In the hours before

Local storm report, Apr 15, 8:20 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
820 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     3 SSW ANTIOCH           36.02N  86.69W
04/15/2015                   DAVIDSON           TN   EMERGENCY MNGR

            THREE TREES DOWN WITH UP TO 4000 PEOPLE WITHOUT POWER
            SOUTH OF ANTIOCH.

&&

EVENT NUMBER OHX1500486

31
Local storm report, Apr 15, 8:21 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
821 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             6 SW NASHVILLE          36.11N  86.86W
04/15/2015  E0.88 INCH       DAVIDSON           TN   TRAINED SPOTTER

            NICKEL SIZE HAIL IN BELLEVUE

0714 PM     HAIL             NASHVILLE               36.17N  86.78W
04/15/2015  E0.70 INCH       DAVIDSON           TN   TRAINED SPOTTER

            DIME HAIL AT OLD HICKORY BLVD AND EDMONDSON PIKE

0728 PM     TSTM WND DMG     3 SSW ANTIOCH           36.02N  86.69W
04/15/2015                   DAVIDSON           TN   EMERGENCY MNGR

            THREE TREES DOWN WITH UP TO 4000 PEOPLE WITHOUT POWER
            SOUTH OF ANTIOCH.

&&

EVENT NUMBER OHX1500484 OHX1500485 OHX1500486

31
Special weather statement, Apr 15, 10:36 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1036 PM CDT WED APR 15 2015

TNZ024-056-160400-
HUMPHREYS-PERRY-
1036 PM CDT WED APR 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS AND PERRY COUNTIES...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF NEW JOHNSONVILLE...
MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. HEAVY RAIN...AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED WITH
THIS STORM.

HEAVY RAINFALL COULD CAUSE WATER TO RISE OVER ROADS AND FLOOD LOW
LYING AREAS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

NO PLACE OUTDOORS IS SAFE WHEN THERE IS LIGHTNING. MOVE INDOORS OR
INTO A VEHICLE IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3599 8802 3600 8800 3605 8799 3591 8773
      3574 8799 3575 8800 3579 8798 3583 8798
      3586 8795 3593 8794 3593 8799 3596 8803

31
Special weather statement, Apr 15, 10:51 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1051 PM CDT WED APR 15 2015

TNZ024-056-160430-
HUMPHREYS-PERRY-
1051 PM CDT WED APR 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS AND PERRY COUNTIES...

AT 1051 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF LINDEN...MOVING NORTH
AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LOBELVILLE.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

HEAVY RAINFALL COULD CAUSE WATER TO RISE OVER ROADS AND FLOOD LOW
LYING AREAS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

NO PLACE OUTDOORS IS SAFE WHEN THERE IS LIGHTNING. MOVE INDOORS OR
INTO A VEHICLE IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3593 8792 3590 8772 3565 8781 3569 8803

31
Special weather statement, Apr 15, 11:34 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1134 PM CDT WED APR 15 2015

TNZ024-056-057-160515-
HICKMAN-HUMPHREYS-PERRY-
1134 PM CDT WED APR 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...HUMPHREYS AND PERRY
COUNTIES...

AT 1134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR LINDEN...MOVING NORTHEAST AT
25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MOUSETAIL LANDING STATE PARK...
LOBELVILLE...BUCKSNORT AND HURRICANE MILLS.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

HEAVY RAINFALL COULD CAUSE WATER TO RISE OVER ROADS AND FLOOD LOW
LYING AREAS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

NO PLACE OUTDOORS IS SAFE WHEN THERE IS LIGHTNING. MOVE INDOORS OR
INTO A VEHICLE IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3576 8799 3582 8798 3603 8780 3586 8752
      3551 8797 3561 8804 3568 8802 3572 8804

31
Special weather statement, Apr 16, 12:16 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1216 AM CDT THU APR 16 2015

TNZ057-160600-
HICKMAN-
1216 AM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN COUNTY...

AT 1214 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF LINDEN...MOVING
NORTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PLEASANTVILLE...BUCKSNORT...
CENTERVILLE...PINEWOOD AND NUNNELLY.

NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM. HEAVY RAIN IS ALSO EXPECTED WITH THIS STORM.

LAT...LON 3571 8771 3573 8773 3588 8771 3595 8760
      3595 8756 3597 8753 3599 8753 3598 8744
      3585 8731 3564 8768 3566 8774 3570 8774

27

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:15 PM CDTSpecial Weather StatementOHXDavidson30 min
Apr 15, 7:22 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson38 min
Apr 15, 8:17 PM CDTRiver Flood AdvisoryOHXDavidson12 hr
Apr 15, 10:36 PM CDTSpecial Weather StatementOHXHumphreys24 min
Apr 15, 10:51 PM CDTSpecial Weather StatementOHXPerry39 min
Apr 15, 11:34 PM CDTSpecial Weather StatementOHXPerry41 min
Apr 16, 12:16 AM CDTSpecial Weather StatementOHXHickman44 min
Apr 16, 2:37 AM CDTSpecial Weather StatementOHXSmith, Trousdale38 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.